# SDR 96FDEA00136

- Difficulty date: January 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N169FE
- Make and model: Boeing 727-22
- Aircraft serial: 18866
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fitting
- Part number: 65678961
- Condition: Cracked
- Location: Vert Fin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT VERTICAL FIN FRONT SPAR TERMINAL FITTING FWD O/B FLANGE IS CRACKED.  REPAIRED LT VERTICAL FIN FRONT SPAR TERMINAL FITTING FWD O/B FLANGE IAW FEDEX EA 7-5510-26907.
